Boots Ibuprofen 3 Months Plus 100mg/5ml Oral Suspension - Strawberry Flavour 200ml

£4.99
200 ML | £2.50 per 100ML
6693040

Fast effective relief from pain and fever. Relief of cold and flu symptoms and fever after vaccination.
See details below, always read the label

Suitable for: Children 3 months to 12 years of age
Active ingredients: Ibuprofen
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

x

Pharmacy product

You cannot add this item to the customer's basket

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Stock coming soon

This product is temporarily unavailable online. Use ‘Find in store’ below to see if it’s in stock near you.

Check store stock

Collect 16 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

For the fast, effective relief of mild to moderate pain such as teething pain, toothache, earache, sore throat, headaches and minor aches and sprains. It can also be used to relieve the symptoms of colds and flu and to reduce fever, including fever after vaccination at 3 months of age.

  • With dosing syringe
  • Colour free
  • Sugar free

Suitable for

Children 3 months to 12 years of age

 

Age Restriction

You must be at least 16 years old to purchase this product

How to use

Please read and keep leaflet for full instructions.

Check the cap seal is not broken before first use. If it is, do not give the medicine.

It is important to shake the bottle for at least 10 seconds before use.

Always use the syringe supplied with the pack. The syringe can be used to measure 2.5 ml or 5 ml by drawing the liquid to the correct mark on the syringe.

  
Give this medicine to your child to swallow.

Age How much How often
3 months up to 6 months weighing over 5 kg 2.5 ml 3 times in 24 hours
6 months up to 1 year 2.5ml 3 to 4 times in 24 hours
1 year up to 4 years 5 ml 3 times in 24 hours
4 years up to 7 years 7.5 ml 3 times in 24 hours
7 years up to 10 years 10 ml 3 times in 24 hours
10 years up to 12 years 15 ml 3 times in 24 hours
Don't give more often than every 4 hours


Don't give more often than every 4 hours

The lowest effective dose should be used for the shortest duration necessary to relieve symptoms. If you have an infection, consult a doctor without delay if symptoms (such as fever and pain) persist or worsen

For infants aged 3 to 5 months, if symptoms do not go away, talk to your doctor within 24 hours.

For a child of 6 months of age and over, if this medicinal product is required for more than 3 days, or symptoms worsen talk to your doctor.

Other uses

For fever relief after vaccination at 3 months of age: Give 2.5ml. Give a second 2.5 ml after 6 hours, if you need to. Don't give any more medicine after second 2.5 ml. See a doctor if fever continues.

Do not give to children under 3 months of age.

Warning: Do not exceed the stated dose.
  
Directions for using the syringe:
 
1. Shake the bottle for at least 10 seconds before use.
 
2. Push the syringe firmly into the plug (hole) in the neck of the bottle.

 
3. To fill the syringe, turn the bottle upside down. Whilst holding the syringe in place, gently pull the plunger down drawing the medicine to the correct mark (2.5 ml or 5 ml) on the syringe.
 
4. Turn the bottle the right way up, and then gently twist the syringe to remove from the bottle plug.

 
5. Place the end of the syringe into the child's mouth, normally to the side of the mouth between the gums and cheek. Press the plunger down to slowly and gently release the medicine.
 
6. If the table advises you to give more than 5 ml of the medicine, repeat steps 2 to 5 to give your child the correct amount of medicine

 
After use replace the cap on the top of the bottle tightly.

Store all medicines out of the sight and reach of children.

Wash the syringe in warm water and allow to dry.

If you need more advice ask your pharmacist

Hazards and Cautions


Before you give this medicine

Do not give:
• If your child is under 3 months old, or weighs less than 5 kg
If your child has a stomach ulcer, perforation or bleeding, or has had one twice or more in the past
If your child has had perforation or a bleeding stomach after taking a non-steroidal anti-inflammatory medicine (your child may have been sick and it contained blood or dark particles that look like coffee grounds, passed blood in their stools or passed black tarry stools)
If your child is allergic to ibuprofen or any other ingredients in the product, aspirin or other non-steroidal anti-inflammatory medicines (your child has ever had asthma, runny nose, itchy skin or swelling of the lips, face or throat after taking these medicines)
• If your child has severe heart, kidney or liver failure
• If your child is taking aspirin with a daily dose above 75 mg, or other non-steroidal anti-inflammatory medicines (aspirin should not generally be given to children under 16, but doctors may occasionally prescribe it)

Talk to your pharmacist or doctor:
• If your child has asthma, a history of asthma or other allergic disease
• If your child has bowel problems, or Crohn’s Disease
• If your child has other kidney, heart or liver problems (see above)
• If your child has connective tissue disorders such as SLE (Systemic Lupus Erythematosus)
• If your child has chickenpox
• If your child is on a low salt (sodium) diet (this medicine contains 11 mg of sodium per 5 ml spoonful)
• If your child is dehydrated – they may get kidney problems
• If your child has heart problems including heart failure, angina (chest pain), or has had a heart attack, bypass surgery, peripheral artery disease (poor circulation in the legs or feet due to narrow or blocked arteries), or any kind of stroke (including ‘mini-stroke’ or transient ischaemic attack “TIA”) – see ‘Risk of heart attack or stroke’ under “Other important information”
• If your child has high blood pressure, diabetes, high cholesterol, has a family history of heart disease or stroke

If your child has an infection - Ibuprofen may hide signs of infections such as fever and pain. It is therefore possible that Boots Ibuprofen 3 Months Plus 100mg/5ml Oral Suspension Strawberry Flavour may delay appropriate treatment of infection, which may lead to an increased risk of complications. This has been observed in pneumonia caused by bacteria and bacterial skin infections related to chickenpox. If your child takes this medicine while they have an infection and their symptoms of the infection persist or worsen, consult a doctor without delay
• Information about some of the ingredients

If you are an adult and:
• you are elderly
• you smoke
• you are breastfeeding
• you are pregnant or trying to become pregnant

Storage
Do not store above 25°C

Keep all medicines out of the sight and reach of children.
Use by the date on the end flap of the carton

Precautions
• This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist
• Seek advice if you suffer from allergies.
• Keep all medicines out of the reach of children.

Active ingredients

Ibuprofen

Ingredients

Active ingredients: Each 5ml of oral suspension contains Ibuprofen 100 mg.

Also contains: purified water, maltitol liquid (E965), glycerol (E422), xanthan gum, sodium citrate, citric acid, sodium saccharin, sodium chloride, polysorbate 80, domiphen bromide, strawberry flavour.

...read more ...read less

Delivery options

Click & Collect
Free from your choice of 2,200 stores.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
Order by 10pm (subject to change during promotions), available 7 days a week for £4.95. This may not be available during public holidays or weekends in between public holidays. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.